# SDR CALA2023062802051

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 62,744 hours, 27,434 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 201655193
- Condition: Inoperative
- Location: Left Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE GEAR, AIRCRAFT HAS LOST GREEN SYS HYD HYDRAULIC LINE BLOWN OFF LEFT MAIN GEAR. REMOVED AND REPLACED OUTBOARD LOCKSTAY ACTUATOR HOSE UP TO STEP C (1) IAW AMM 32-11-22-400-001-A FUNCTNAL CK REQUIRED WAITING ON TOOLING DRT68864. PARTS USED:  18-3211-3-0087,QTY :1 COMPLETED STEPS C (1) THROUGH D (5) ALL STEPS COMPLETED FUNCTIONAL CHECKS AND LEAK CKS OK. IAW AMM 32-00-480-001A AMM 32-31-00-720-007-A AMM 32-00-00080-001-A AND 32-11-22-400-001-A NO DEFECTS NOTED AT THIS TIME AC OK FOR SERVICE
